Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 50 (2013), 153-160
PII: S 0273-0979(2012)01396-4
Published electronically: October 11, 2012
Full text: PDF



MR: 1001453 (90e:57059)
Michael Atiyah
Topological quantum field theories.
Institut des Hautes Études Scientifiques. Publications Mathematiques, (1988), no. 68, 175-186 (1989).

Reviewed by: Matthias Blau


MR: 0990772 (90h:57009)
Edward Witten
Quantum field theory and the Jones polynomial.
Communications in Mathematical Physics 121, (1989), no. 3, 351-399.

Reviewed by: Daniel S. Freed


MR: 2335797 (2009b:14051)
Ib Madsen and Michael Weiss
The stable moduli space of Riemann surfaces: Mumford’s conjecture.
Annals of Mathematics. Second Series 165, (2007), no. 3, 843-941.

Reviewed by: Ulrike Tillmann


MR: 2555928; 2010k:57064
Jacob Lurie
On the classification of topological field theories.
2009, 129-280 pp.

Reviewed by: Julia Bergner


MR: 2648901 (2011i:57040)
Daniel S. Freed, Michael J. Hopkins, Jacob Lurie and Constantin Teleman
Topological quantum field theories from compact Lie groups.
CRM Proc. Lecture Notes, 50, 2010, 367-403 pp.

Reviewed by: Julia Bergner
Journal: Bull. Amer. Math. Soc. 50 (2013), 153-160
Article copyright: © Copyright 2012 American Mathematical Society